The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Suggestions please


#1

Any hobbies ? not able to listen to sound for long time and not able to read or watch screen,if i am alone feeling depressed because of dizziness as i am not able to do what all i was doing before MAV


#2

This is very frustrating, I had the same. You take all this stuff for granted then one day you can’t do even the basic things and it gets very boring!

Have you tried Amitriptyline? That is a mild vestibular suppressant and helped dampen my ear/eye reflex, allowing me to watch TV and user computers all day. It worked nearly straightaway, but best @20mg.


#3

i took topomax 100mg and stopped it a month back because of that seizures and many more side effects, it became worse now, i am talking it again so i am not taking Amitriptyline and not able to do anything because of Topomax side effects, frustrated


#4

Well you have to give it a good go, then move onto something else perhaps? (Ami?). Discuss with your physician?


#5

working on it thanks for your time, searching for some good time pass :slight_smile:


#6

Hi, so when it all kicked off for me, I was the same so started to colour, got some lovely adult colouring books and some lovely pens and when had an itch to do something, I did this, its easier on the eyes overall, I had to take little breaks when felt the eyes playing up, surprisingly relaxing too…its taken a year to start back on the books so I had to do something. Meds very tricky and stressful so stay strong, take care x


#7

thanks nin looks like a good idea


#8

Very difficult time. Been there. You have my utmost sympathy. I found Talking Books helpful sometimes but with the sound sensitivity they weren’t often possible. You are lucky with the computer. I had many months, no computer or TV screen. You just lie there. Could try some ‘visualisation’ or relaxation techniques. Mental planning of your future, if the brain fog lets you! As it’s drug side effects maybe it wont last too many days for you and you’ll soon be up to doing more normal routine again. Adult Colouring Books might help, a bit of human company maybe. I have a friend who had labs. for ages, she brought the colouring books and used to sit with me occasionallywich was nice but it’s a difficult time for you,


#9

Great idea. My dear friend who’d had labs. And so was really sympathetic brought me a lovely book and metal tin of coloured pencils, i had full on 8 days flat with acute attack pre-meds not drug side effects but I just managed to sit up a bit from flat, open the tin and the reflected light twinkling off the coloured pencils … but, few days later it proved great for passing some time but not too much at once, like you, for a long time, Helen


#10

For whatever reason, talking on the phone with people works the best for me. We should get a phone network going here for this group (-:.

TV didn’t work too well for me. Playing music would work sometimes. Lounging in nature with some sun is helpful. Oh, and driving was excellent for me, but for others it is awful.


#11

Oh yes. Good point. I’d conpletely forgotten that one. Phone a friend. Lying bedridden for weeks soon as I heard my husband shut the door taking the dog for her walk I’d ‘treat’ myself, and phone someone for a chat.